# SDR WX0A2015033072497

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,082 hours, 46,773 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Part serial: 994XB
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PARKING AT GATE, BRAKES REQUIRED ALMOST FULL APPLICATION TO STOP ACFT.  ALSO, AS ACFT SLOWED TO DESIRED SPEED AFTER LANDING, RELEASING BRAKES & PRESS, THE BRAKES APPEAR TO REMAIN ON SLIGHTLY EVEN WITH NO BRAKE PEDAL PRESS APPLIED, FOR ABOUT 3 SECONDS.  DURING TAXI TEST NOTED DIMINISHED BRAKING WITH ANTI-SKID ON.  R & R ANTI-SKID CONTROL BOX & TAXI TEST WAS GOOD.  WORK PERFORMED IAW AMM 32-43-04.
